# SDR CA110627001

- Difficulty date: May 24, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION DISCOVERED THERE WAS 1EA 2ND STAGE PT ROTOR BLADE SEPARATED FROM THE MIDDLE SPAN OF BLADE.  THE PILOTS REPORTED EVERYTHING WAS NORMAL DURING THE FLIGHT.  INVESTIGATION REVEALED BLADE FRACTURED BY FATIGUE. MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION.
